A general rearrangement inequality for multiple integrals

H. J. Brascamp, Elliott H. Lieb, J. M. Luttinger

Research output: Contribution to journalArticlepeer-review

188 Scopus citations

Abstract

In this paper we prove a rearrangement inequality that generalizes inequalities given in the book by Hardy, Littlewood and Pólya1 and by Luttinger and Friedberg.2 The inequality for an integral of a product of functions of one variable is further extended to the case of functions of several variables.

Original languageEnglish (US)
Pages (from-to)227-237
Number of pages11
JournalJournal of Functional Analysis
Volume17
Issue number2
DOIs
StatePublished - Oct 1974

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'A general rearrangement inequality for multiple integrals'. Together they form a unique fingerprint.

Cite this